I have no side effects and am doing very well. I'm pleasant and handle anxiety well while taking the medication. I am anxious and irritable when not taking it. I cut back from a whole 10mg tablet to 1/2 a tablet daily for two weeks now. Is there a reason not to continue taking the whole tablet just for the sake of not taking it?
This question can really only be answered by you and your prescribing physician. If the drug is no longer effective or no longer needed then I can see no reason to continue taking it. Some people suffer from short bouts of depression and then things change, they get back on their feet and no longer need any antidepressants. You mentioned that you feel anxious and irritable when you don't take it, so why wouldn't you want to take it, if it works and makes you feel better? I had taken the same antidepressant for several years and all of a a sudden it stopped being effective, so I switched to a different antidepressant and that did the job. I would definitely talk to your doctor and think about whether or not you had short term or have long term depression to see if you should continue taking it. If it is giving you bad side effects their are always other antidepressants he could prescribe.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2013 • 4 answers
Posted 27 Jan 2014 • 3 answers
Posted 29 Aug 2014 • 4 answers
Posted 11 Dec 2014 • 5 answers
Posted 2 days 8 hours ago • 1 answer